MathSciNet Relay Station
MathSciNet bibliographic data
MR2599857 05C50
Nikiforov, Vladimir The spectral radius of graphs without paths and cycles of specified length. Linear Algebra Appl. 432 (2010), no. 9, 2243–2256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 20:21:49 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f977caa71892429ae456fb193b2ccbac; path=/; expires=Thu, 05-Jun-2031 20:21:49 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58e Wn6}^ŔEK%wE6NrlO%7蒴nKүPMveΤM| p}uy?=77p}#yF~Ԩ|ߍMLuFc}1ֽ 5Q4E?hGf+$6)~LJL}DS.'p8{3<{i)>:E?IbQV4N./+*x)h;K]% P^/ w:n]}*8 e) s$ O bBLh$Lķeo1DR "RR(B<C81iZERjt̴ꬮ wGd#*P&&D[1L55\f<48.<9Yhl:@UqHIDȚY{PD<%%N);s\(_pK }{-4|*jX w?,=z2>m+I y(+:Ix15Y Io7 1֬X,7wHPYXt΅3kG9ۃOփ?#6C[XC$ktTbuJ5ŚN*Jń־O4 aX1L$ ʗ"y]$.$- 5Y(pقKg)f$BeUq9,^Y=W ~8>8ZY?hd)=TVxԮR˱h>j02G BbI Q.lwi]^(6R19T3 UcfPq^9` [4 S<YCZ#5SLO-EF,lGC~MCܖ.PGfP3ǺQ1eP Fgs6g&rmvkhʼ{UUYE!UxKɩbV2r4՘Ԟv-!e LcC`9QXc:1h(z(` iRȥHEZc"#ȰTL^1e8YF99g7{>o9̬6ayd6NAg9(U!)/ZNcK\& lì loK@oyB֮vj\<&vYm^67'){K#' HNɶw)y[TCWxHhxݧB0?YjK(niއgk ¡ a C